# SDR ASAA2017031420180

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 27,270 hours, 8,148 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF3759
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,263 hours, 8,146 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START ABORTED ON NR 2 ENGINE NO ROTATION ON N2. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE STARTER, REF AMM 80-11-01. OPS CHECK GOOD.
